# SDR F3LA202508200283

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N346FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08642
- Aircraft time: 20,381 hours, 9,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS UNDERGOING A HEAVY SERVICE CHECK DURING RON MAINTENANCE, NO FLIGHT DELAY. LP492867 ITEM 3 EPSU BATTERY 13WL FAIL.   INSTALLED NEW EPSU BATTERY IN REF TO AMM 33-51-38-400-002-A.
